# SDR AWXA200200006

- Difficulty date: January 5, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 47,461 hours, 34,151 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Plug
- Part number: BACC63BP16A24S7L
- Condition: Corroded
- Location: Ws 393
- Stage of operation: DE
- Nature of condition: F, S
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - FLT 0228 - "C" - DURING DECENT INTO PHX ENROUTE FROM AUS TRAILING EDGE FLAPS LOCKED OUT, AIRCRAFT MADE UNEVENTFUL LANDING AT SCHEDULED DESTINATION. MAINTENANCE TROUBLESHOT AND FOUND CONNECTOR (D275) FLAP POSITION TRANSMITTER CORRODED AT WING STATION 393. CONNECTOR WAS REPLACED AND OPERATIONALLY CHECKED GOOD IAW BMM 27-58-01.
